Baum-Katz type theorems with exact threshold

Richárd, Balka [Balka, Richárd (Matematika), author]; Tibor, Tómács [Tómács, Tibor (valószínűségszámítás), author] Department of Applied Mathematics (EKU / FI / MII)

English Scientific Article (Journal Article)
Published: STOCHASTICS 1744-2508 1744-2516 90 (4) pp. 473-503 2018
  • Gazdaságtudományi Doktori Minősítő Bizottság: C nemzetközi
  • SJR Scopus - Modeling and Simulation: Q2
Identifiers
Subjects:
    Citation styles: IEEEACMAPAChicagoHarvardCSLCopyPrint
    2021-04-20 11:27